# SDR ZZDA2011661

- Difficulty date: August 25, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD SCUFF PLATE, CORROSION.  ACCOMPLISHED FWD SCUFF PLATE REPLACEMENT PER B717 SRM 51-41-01 AND 51-41-02.
